# SDR A6WA200840234

- Difficulty date: March 22, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,029 hours, 11,042 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE ON CLIMB-OUT AT 13,000 FT, NORMAL PRESSURIZATION.  COMPLIED WITH QRH.  (M)
